# SDR 2007UALA01739

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 45,071 hours, 28,485 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FWD CARGO DETECTION LIGHT -B- ON AND OFF TWICE IN FLIGHT FOR A FEW SECS THEN OFF. REPLACED "B" LOOP SMOKE DETECTORS,
